# SDR RAIA00706016

- Difficulty date: June 10, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 16,238 hours, 14,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 7934 - SYR - SMOKE IN CABIN AND COCKPIT.  MAINTENANCE RAN & OPS CHECKED ENGINES & PACKS, NO DEFECTS NOTED.
